On an iterative method to solve nonlinear elliptic problems

Moïse Sibony

Aplikace matematiky (1977)

  • Volume: 22, Issue: 4, page 291-300
  • ISSN: 0862-7940

Abstract

top
Soit A un opérateur non nécessairement linéaire d’un Hilbert de l’équation A u = f , pour f donné dans ' . Nous étudions la convergence du schéma itératif suivant: u n + 1 = u n - ρ B - 1 ( A u n - f ) aou B est fonction d’un opérateur auto-adjoint S choisi de telle sorte que l’inversion de B soit immédiate numériquement. Par exemple B = [ I - ( I - ρ 0 S ) m ] - 1 S avec un entier m et une constante ρ 0 convenablement choisis. Nous appliquons les résultats à un problème aux limites non linéaires avec résultats numériques.

How to cite

top

Sibony, Moïse. "Sur une méthode itérative de résolution de problèmes aux limites elliptiques non linéaires." Aplikace matematiky 22.4 (1977): 291-300. <http://eudml.org/doc/15015>.

@article{Sibony1977,
author = {Sibony, Moïse},
journal = {Aplikace matematiky},
keywords = {nonlinear operator equations in Hilbert space; iterative methods; numerical methods; nonlinear boundary value problem for elliptic equations; numerical example; Nonlinear Operator Equations in Hilbert Space; Iterative Methods; Numerical Methods; Nonlinear Boundary Value Problem for Elliptic Equations; Numerical Example},
language = {fre},
number = {4},
pages = {291-300},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Sur une méthode itérative de résolution de problèmes aux limites elliptiques non linéaires},
url = {http://eudml.org/doc/15015},
volume = {22},
year = {1977},
}

TY - JOUR
AU - Sibony, Moïse
TI - Sur une méthode itérative de résolution de problèmes aux limites elliptiques non linéaires
JO - Aplikace matematiky
PY - 1977
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 22
IS - 4
SP - 291
EP - 300
LA - fre
KW - nonlinear operator equations in Hilbert space; iterative methods; numerical methods; nonlinear boundary value problem for elliptic equations; numerical example; Nonlinear Operator Equations in Hilbert Space; Iterative Methods; Numerical Methods; Nonlinear Boundary Value Problem for Elliptic Equations; Numerical Example
UR - http://eudml.org/doc/15015
ER -

References

top
  1. H. Brezis, 10.5802/aif.280, Annales Inst. Fourier, Tome XVIII, Fasc. 1, 1968, p. 115-175. (1968) Zbl0169.18602MR0270222DOI10.5802/aif.280
  2. H. Brezis, M. Sibony, 10.1007/BF00281564, Archive for Rational Mechanics and Analysis, t. 28, (1968), p. 59-82. (1968) Zbl0181.18502MR0220110DOI10.1007/BF00281564
  3. F. Browder, Problèmes non linéaires, Université de Montreal, 1966. (1966) Zbl0153.17302
  4. F. Browder, Existence theorems of non linear partial differential equations, Proc. Amer. Math. Soc., 1968, Summer Institue in Global Analysis. (1968) 
  5. J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod Gauthier-Villars, 1969. (1969) Zbl0189.40603MR0259693
  6. M. Sibony, 10.1016/0022-247X(71)90095-3, J. of Math. Anal, and Appl. Vol. 34, n° 3, June 1971, p. 502-564. (1971) Zbl0216.42201MR0420361DOI10.1016/0022-247X(71)90095-3
  7. M. Sibony, 10.1007/BF02575559, Calcolo, Vol. 7, Fasc. 1 - 2, 1970, p. 65-183. (1970) Zbl0225.35010MR0659098DOI10.1007/BF02575559

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.